# SDR GAIA9605

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 711 - SJC-TOL - WHILE IN CRUISE TO TOL, THE FLIGHT CREW NOTICED THE CARGO COMPARTMENT SMOKE DETECTION LIGHT ILLUMINATED, NO EVIDENCE OF SMOKE WAS PRESENT.  THE FLIGHT CREW MADE A PRECAUTIONARY LANDING AT SLC.  INSPECTION DID NOT FIND ANY DEFECT AND COULD NOT DUPLICATE THE PROBLEM.  AIRCRAFT RELEASED FOR FLIGHT.  SUSPECT MOISTURE CONDENSATION ON THE SMOKE DETECTOR LENS.  (M)
